Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42444
DC FieldValueLanguage
dc.contributor.authorSastry, D.V.S.en_US
dc.contributor.authorBhati, Deepeshen_US
dc.contributor.authorRattihalli, R. N.en_US
dc.contributor.authorGómez-Déniz, E.en_US
dc.date.accessioned2018-11-14T09:38:06Z-
dc.date.available2018-11-14T09:38:06Z-
dc.date.issued2016en_US
dc.identifier.issn0361-0926en_US
dc.identifier.urihttp://hdl.handle.net/10553/42444-
dc.description.abstractWe propose a new generalized geometric distribution which permits inflation/deflation of the zero count probability and study some of its properties. We also present an actuarial application of this distribution and fit it to three datasets used by other researchers. It is observed that the proposed distribution fits reasonably well to these data. Further, in a regression setup, the performance of this distribution is studied vis–a–vis other competing distributions used for explaining variability in a response variable.en_US
dc.languageengen_US
dc.relation.ispartofCommunications in Statistics - Theory and Methodsen_US
dc.sourceCommunications in Statistics - Theory and Methods[ISSN 0361-0926],v. 45, p. 5427-5442en_US
dc.subject12 Matemáticasen_US
dc.subject.otherExponential distributionen_US
dc.subject.otherGeometric distributionen_US
dc.subject.otherMaximum likelihood function (MLE)en_US
dc.subject.otherMixture modelsen_US
dc.subject.otherZero-distorted regressionen_US
dc.subject.otherZero-distortion parameteren_US
dc.titleOn zero-distorted generalized geometric distributionen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1080/03610926.2014.942437
dc.identifier.scopus84978805327-
dc.identifier.isi000380898500013
dc.contributor.authorscopusid57104873500
dc.contributor.authorscopusid56993499100
dc.contributor.authorscopusid6506198601
dc.contributor.authorscopusid15724912000
dc.description.lastpage5442-
dc.identifier.issue18-
dc.description.firstpage5427-
dc.relation.volume45-
dc.investigacionCiencias Sociales y Jurídicasen_US
dc.type2Artículoen_US
dc.contributor.daisngid3807060
dc.contributor.daisngid3737706
dc.contributor.daisngid2133016
dc.contributor.daisngid610603
dc.contributor.wosstandardWOS:Sastry, DVS
dc.contributor.wosstandardWOS:Bhati, D
dc.contributor.wosstandardWOS:Rattihalli, RN
dc.contributor.wosstandardWOS:Gomez-Deniz, E
dc.date.coverdateSeptiembre 2016
dc.identifier.ulpgces
dc.description.sjr0,49
dc.description.jcr0,311
dc.description.sjrqQ4
dc.description.jcrqQ4
dc.description.scieSCIE
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR Técnicas estadísticas bayesianas y de decisión en la economía y empresa-
crisitem.author.deptIU de Turismo y Desarrollo Económico Sostenible-
crisitem.author.deptDepartamento de Métodos Cuantitativos en Economía y Gestión-
crisitem.author.orcid0000-0002-5072-7908-
crisitem.author.parentorgIU de Turismo y Desarrollo Económico Sostenible-
crisitem.author.fullNameGómez Déniz, Emilio-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

8
checked on Feb 5, 2023

WEB OF SCIENCETM
Citations

6
checked on Feb 5, 2023

Page view(s)

26
checked on Oct 29, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.